Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2015 | 1998
Number of items: 2.

2015

Grüne, Lars ; Picarelli, Athena:
Zubov's method for controlled diffusions with state constraints.
In: Nonlinear Differential Equations and Applications NoDEA. Vol. 22 (2015) Issue 6 . - pp. 1765-1799.
ISSN 1021-9722
DOI: https://doi.org/10.1007/s00030-015-0343-0

1998

Kaiser, Ralf ; Xu, L. X.:
Nonlinear stability of the rotating Bénard problem, the case Pr=1.
In: Nonlinear Differential Equations and Applications NoDEA. Vol. 5 (1998) Issue 3 . - pp. 283-307.
ISSN 1021-9722
DOI: https://doi.org/10.1007/s000300050047

Review:

This list was generated on Sun Apr 14 11:58:46 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/6d8a8340039f37df22f26b90bfcb7fd1/XML/6d8a8340039f37df22f26b90bfcb7fd1.xml